Aa
Aa
A
A
A
Close
Avatar universal

My breathing is concerning me.

I'm a young teenager and I was over dosed with morphine after a surgery on my ankle. And ever since then I've had a problem with my breathing. I'll be doing something normal and I'll go to take a deep breath and a sudden pain sharply darts the middle of my back more to the upper part.
This only started happening after my over dose.
As well as my breathing suddenly gets shallow easily. Like I'll stand up and start walking around the house and I will get dizzy and my breath will get really short. I've been to a docter and he said the dizziness is just a female hormone. And my breathing was probably caused by the morphine over doseveral concidering I was put on oxygen until I woke up.. I don't know what to do anymore. .
0 Responses
Have an Answer?

You are reading content posted in the Respiratory Disorders Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Healing home remedies for common ailments
Tricks to help you quit for good.
Is your area one of the dirtiest-air cities in the nation?
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.